So friday while I was still on my birth control ( I have been on birth control for going on 2 years now) I got a cramp in my front left side and after going home found I guess period looking blood on my underwear so thinking somehow an early period on the pill I put on a pad, hour and a half later there was no sign of any blood activity...starting about a day later I was spotting a bit...and I am still spotting while I am off my pill and waiting for a period (I'm on day 3 of off the pill since I didn't bother to take my last pill before placebo) I am very normally good at taking my pills, never late, and that has never happened before at all, so I am a bit concerned but a bit curious, has this happened to anyone? If so what was your results? My friend who is pregnant said could be pregnancy but I don't want to chalk it all up to that possibility...
HI! If you were my patient, I would advise a pregnancy test--that is certainly one possibility, and it would be prudent to know whether the test was negative or positive! Your symptoms are common, though, and If you were my patient AND your test was negative, I would recommend starting your new pack 7 days after you finished the old one. (I am assuming that you have a 28 day pack). One option for this cycle, might be to use emergency contraception such as Plan - B or Next Choice. Good luck! Dr B
I don't have any experience with the pill, but it sounds like it could be implantation bleeding if it is indeed pregnancy. Take a home pregnancy test with your morning pee and see where that takes you. If anything your period will show up soon
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.